EconPapers    
Economics at your fingertips  
 

Partial identification in binary response models with nonignorable nonresponses

Tadao Hoshino ()

Economics Letters, 2013, vol. 121, issue 1, 74-78

Abstract: This study investigates the identification of parameters in semiparametric binary response models of the form y=1(x′β+v+ε>0) when there are nonignorable nonresponses. We propose an estimation procedure for the identified set, the set of parameters that are observationally indistinguishable from the true value β, based on the special regressor approach of Lewbel (2000). We show that the estimator for the identified set is consistent in the Hausdorff metric.

Keywords: Semiparametric binary response models; Nonignorable nonresponses; Special regressor approach; Partial identification (search for similar items in EconPapers)
JEL-codes: C13 C14 C25 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176513003339
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:121:y:2013:i:1:p:74-78

DOI: 10.1016/j.econlet.2013.07.009

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:ecolet:v:121:y:2013:i:1:p:74-78